Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 14, 2024, 5:52 PM MDT for Cheyenne County, Nebraska. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2024, 5:52 PM MDT (23:52 UTC)
- Expired
- Jun 14, 2024, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Cheyenne County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:18 PM MDT | FLASH FLOOD | 3 E Dalton, NE | Flash flooding along Highway 58 east of Dalton. |
| Jun 14, 7:17 PM MDT | RAIN 5 | 3 E Dalton, NE | Emergency Manager reported a rain gauge with 5.0 inches of rain. Flash flooding ongoing. |
| Jun 14, 7:18 PM MDT | RAIN 4.4 | 4 E Dalton, NE | Emergency Manager reporting 4.4 inches of rain in a rain gauge. Flash flooding ongoing. |
| Jun 14, 7:43 PM MDT | FLASH FLOOD | 6 Ene Gurley, NE | Report from Emergency Manager. Flooded field. |
| Jun 14, 8:03 PM MDT | FLASH FLOOD | 5 E Dalton, NE | Video from Emergency Manager of field flooding, with significant amounts of water over the road, potentially washed out. CR 58 & CR 133. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted.
876
WGUS55 KCYS 142352
FFWCYS
NEC033-150230-
/O.NEW.KCYS.FF.W.0002.240614T2352Z-240615T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
552 PM MDT Fri Jun 14 2024
The National Weather Service in Cheyenne has issued a
* Flash Flood Warning for...
North Central Cheyenne County in the panhandle of Nebraska...
* Until 830 PM MDT.
* At 552 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3 inches of
rain have fallen. Additional rainfall amounts of 0.25 to 1 inch
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4138 10289 4138 10294 4137 10303 4140 10297
4144 10292 4141 10284 4138 10281 4134 10286
FLASH FLOOD...RADAR INDICATED
$$
AJA2 follow-up statements
981
WGUS55 KCYS 150212
FFWCYS
NEC033-150330-
/O.EXT.KCYS.FF.W.0002.000000T0000Z-240615T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
812 PM MDT Fri Jun 14 2024
The National Weather Service in Cheyenne has extended the
* Flash Flood Warning for...
North Central Cheyenne County in the panhandle of Nebraska...
* Until 930 PM MDT.
* At 812 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flooding impacts will continue,
but no additional rainfall is expected. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4138 10289 4138 10294 4137 10303 4140 10297
4144 10292 4141 10284 4138 10281 4134 10286
FLASH FLOOD...RADAR INDICATED
$$
Claycomb088
WGUS75 KCYS 150245
FFSCYS
Flash Flood Statement
National Weather Service Cheyenne WY
845 PM MDT Fri Jun 14 2024
NEC033-150255-
/O.CAN.KCYS.FF.W.0002.000000T0000Z-240615T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheyenne NE-
845 PM MDT Fri Jun 14 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CHEYENNE
COUNTY...
Flash Flood Warning was replaced with an Areal Flood Warning...which
runds through 945 AM Saturday. Please continue to heed remaining
road closures.
&&
LAT...LON 4144 10292 4141 10284 4138 10281 4134 10286
4138 10289 4138 10294 4137 10303 4140 10297
$$
ClaycombWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 5:45 PM MDT, 7 minutes earlier. Its key messages:
- Numerous thunderstorms expected through the evening hours today. Some will have the potential to become strong to severe.
- The main threats today are very frequent lightning and heavy rainfall, but isolated storms will have the potential to produce large hail and strong, gusty winds.
Area forecast discussion, Jun 14, 5:45 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 545 PM MDT Fri Jun 14 2024 .KEY MESSAGES... - Numerous thunderstorms expected through the evening hours today. Some will have the potential to become strong to severe. - The main threats today are very frequent lightning and heavy rainfall, but isolated storms will have the potential to produce large hail and strong, gusty winds. && .MESOSCALE... Issued at 114 PM MDT Fri Jun 14 2024 Initial thunderstorm development over the southern NE panhandle early this afternoon was likely elevated convection associated with 700mb frontogenesis as indicated by SPC mesoanalysis. Low-levels based on latest RAP soundings remain capped with 1500 J/kg of MLCAPE available aloft. Observed mostly heavy rainfall with these storms as MRMS estimates suggested 1-2" of rainfall between Bushnell and Kimball over a short duration. Only 1 HREF member suggested this early development (and it was a time-lagged member). More widespread CI will commence over the next 1-3 hours near a line from Cheyenne through Chadron as well as further south in CO moving northeast into portions of the NE panhandle. Latest GOES imagery continues to show clearing across Laramie Co along with southern Goshen and Platte counties in WY as the atmosphere continues to destabilize today. Stable billow clouds still appear to be present over portions of the South Laramie Range while latest trends from GOES EMeso2 shows a narrow Cu field trying to materialize east of Chugwater. This is positioned along the moisture convergence boundary noted in surface observations with ~35-40F degree dew points to the west and moist ~55-60F degree dew points eastward towards the NE border. This boundary will be the focal point for additional convection later this afternoon along with any storms that develop over the higher terrain as the low-levels continues to destabilize. Latest research sounding taken at CSU around 17z still showed over 100 J/kg of SBCIN that needs to be overcome, but PW near 1" will support heavy rainfall with these storms headed into this afternoon and evening. && .SHORT TERM /THROUGH SUNDAY NIGHT/... Issued at 300 PM MDT Fri Jun 14 2024 For details on Friday's storm threat, see the Mesoscale section above. While the severe threat should be mostly concluded by around 03z tonight, the upper level shortwave axis will still be pushing across the area through about 12z. Synoptic scale lift in the presence of modest lingering instability will keep some scattered shower and thunderstorm activity continuing into the early morning hours Saturday. Heavy rainfall and isolated hail may still be possible, mostly southeast of a Cheyenne to Alliance line. The trough axis should clear the eastern border of the forecast area by around 12z, advecting in fairly dry air in the middle atmosphere for Saturday morning. Expect clearing skies and rapid warming for Saturday as winds turn back westerly and the dryline retreats to the east. After today's shortwave clears out, the overall synoptic pattern over the CONUS will feature a strong ridge building over the Midwest towards the East Coast, with a potent trough starting to dig into the Pacific northwest. This will leave southwest flow aloft over our area through the short term forecast period. Expect a breezy to windy day east of a Cheyenne to Lusk line underneath the southwest flow. The probability of high winds is fairly low, just around 10-40% (highest at Rawlins), but not low enough to discount completely. Gusts of 40 to 50 MPH are likely, but certainly can't rule out a few gusts of 60+MPH. Other than that, it looks like a hot day as 700-mb temperatures recover to around +14 to +17C across the area, supporting widespread 90s east of the Laramie range. The break in activity will be fairly short lived though, as another vort- max will eject out of the Pac NW longwave trough Saturday afternoon. A little bit of synoptic lift associated with this, along with a quick return in modest mid-level moisture will initiate another round of widely scattered showers and thunderstorms. This will be a dramatically different environment compared to today though, with much drier low-levels leading to inverted-v soundings. Thus, the rainfall potential will be reduced, but storms will have the potential to produce strong, gusty winds. This will be especially true west of the Laramie range where the baseline winds will be fairly elevated already. Tomorrow's storms should be quick and finish early, clearing out by around 01z. The surface low associated with Saturday's weak shortwave will push out east by Sunday morning. A surface trough trailing behind this will push a cold front through the area during the morning hours, returning easterly flow and better moisture to the high plains. This will knock temperatures down several degrees to the east, but it will be another hot one further west with Rawlins and Laramie expected to reach the upper 80s. The thunderstorm setup on Sunday looks a little interesting. Much of the high plains will be strongly capped underneath the inversion, though the area in the vicinity of the Laramie range may be able to get a few storms to break through the cap aided by the topography. Other than that, look for fairly limited storm coverage through the day Sunday. However, after about 00z, models are consistently showing the west coast trough digging slightly further south into the Great Basin. This nudges in some southerly flow at 700-mb which manifests are fairly potent isentropic lift overrunning the frontal boundary. With elevated instability lingering over much of the area, there is the potential for a late evening or overnight round of showers and thunderstorms developing mainly north of the North Platte River. Shear vectors look quite strong with about 50 knot SW winds at 500-mb on top of northeasterly surface winds. Instability will probably be the main limiting factor, but if this comes together, some overnight strong to severe thunderstorms will be possible. We'll need to monitor this in the coming days. && .LONG TERM /MONDAY THROUGH FRIDAY/... Issued at 421 AM MDT Fri Jun 14 2024 Models in reasonable agreement late this weekend through early next week, showing broad southwest flow aloft through early Tuesday. An upper level trough across the eastern Pacific is forecast to remain anchored over the Pac NW into Monday, and finally show signs of ejecting east on Tuesday. Further east, surface high pressure will remain over the northern and central plains, which will help in producing easterly winds for areas along and east of the Laramie Range. Upslope easterly winds may be enhanced by any MCS activity over the northern plains, with models showing some signs of a mesoscale cool front moving southwest across the northern Front Range. For Sunday and Monday, expect a continuation of isolated to widely scattered (10 to 30 percent coverage) thunderstorms in the late afternoon through the late evening hours. Although forcing seems limited, there should be enough low level moisture, jet energy aloft, and natural terrain-induced convergence along the Laramie Range to initiate some thunderstorm activity. Not expecting severe weather, but a few strong thunderstorms are possible Sunday evening through the overnight hours north of Interstate 80. Temperatures should remain near or slightly above average with highs in the 80s for most locations along I-80 and west of I-25. However, with models hinting towards a backdoor cool front and easterly winds...high temperatures will struggle to get into the mid 70s from Douglas to Chadron Nebraska. For Tuesday night and Wednesday, the 00z GFS is trending more aggressive with a late-season Pacific cold front as the upper level trough in the Pac NW tracks eastward. All models generally have 700mb temperatures dropping between 0c to 5c above zero by early Wednesday morning as the primary trough axis quickly moves across the area and weakens. The ECMWF and Canadian are not as aggressive with the cooler airmass, but are more in line with the ensemble mean. Kept high temperatures in the mid 60s to mid 70s on Wednesday although some guidance is around 10 degrees cooler...which is around the 10th percentile of ensemble spreads and the NBM. Will have to monitor overnight lows with a few locations already showing min temperatures close to freezing early Wednesday morning. Kept low POP (15 to 25 percent) for this time period with an unfavorable signal for widespread convection due to the cooler temperatures near the surface. For later next week, models do indicate a general warming trend as we head into Thursday and next Friday with a more favorable environment for afternoon and evening thunderstorms. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 538 PM MDT Fri Jun 14 2024 Showers and thunderstorms continue this afternoon and evening across the southern Nebraska Panhandle and is expected to continue through mid evening or so. Second round of showers and storms expected later this evening for Laramie County to include KCYS. Drier conditions expected Saturday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && MESOSCALE...MB SHORT TERM...MN LONG TERM...TJT AVIATION...GCC
Hazardous weather outlook, Jun 14, 2:09 AM MDT, 15 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 209 AM MDT Fri Jun 14 2024 NEZ002-003-019>021-054-055-095-096-WYZ101>119-150815- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 209 AM MDT Fri Jun 14 2024 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...FRIDAY Strong to severe thunderstorms are possible across the high plains of southeast Wyoming and the western Nebraska Panhandle on Friday. Torrential rainfall and the potential for flash flooding will be the primary concern. However, large hail and damaging winds will be possible with any storms developing early in the afternoon prior to storm mergers. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY Daily chances for showers and thunderstorms will be possible across the area. .Spotter information statement... Spotters are encouraged to report severe weather to the National Weather Service in Cheyenne.
In the hours before
Special weather statement, Jun 14, 3:34 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
334 PM MDT Fri Jun 14 2024
NEZ019-020-WYZ108-142200-
Scotts Bluff NE-Banner NE-Goshen County WY-
334 PM MDT Fri Jun 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SCOTTS BLUFF...
NORTHWESTERN BANNER AND SOUTHEASTERN GOSHEN COUNTIES THROUGH 400 PM
MDT...
At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of La Grange, or 25 miles southwest of Scottsbluff, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of south central
Scotts Bluff, northwestern Banner and southeastern Goshen Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4163 10412 4170 10402 4180 10384 4164 10370
4154 10402
TIME...MOT...LOC 2134Z 243DEG 25KT 4160 10401
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MoseSpecial weather statement, Jun 14, 3:56 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
356 PM MDT Fri Jun 14 2024
NEZ019-020-142230-
Scotts Bluff NE-Banner NE-
356 PM MDT Fri Jun 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SCOTTS BLUFF AND
WESTERN BANNER COUNTIES THROUGH 430 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Albin, or 24 miles northwest of Kimball, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wildcat Hills State Recreation Area, Harrisburg, and Wrights Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4140 10396 4143 10405 4149 10405 4161 10399
4181 10385 4168 10353
TIME...MOT...LOC 2156Z 220DEG 28KT 4151 10395
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MoseSpecial weather statement, Jun 14, 4:24 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
424 PM MDT Fri Jun 14 2024
NEZ021-055-142300-
Cheyenne NE-Morrill NE-
424 PM MDT Fri Jun 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHEYENNE AND
SOUTHEASTERN MORRILL COUNTIES THROUGH 500 PM MDT...
At 424 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lisco, or 21 miles west of Oshkosh, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Cheyenne and southeastern Morrill Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4132 10276 4141 10288 4166 10265 4164 10263
4140 10263
TIME...MOT...LOC 2224Z 219DEG 28KT 4142 10275
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MoseSpecial weather statement, Jun 14, 4:30 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
430 PM MDT Fri Jun 14 2024
NEZ020-142300-
Banner NE-
430 PM MDT Fri Jun 14 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BANNER COUNTY THROUGH
500 PM MDT...
At 429 PM MDT, Doppler radar was tracking a strong thunderstorm near
Harrisburg, or 20 miles northwest of Kimball, moving northeast at 15
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Harrisburg, Wildcat Hills State Recreation Area, and Wrights Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4141 10381 4142 10390 4149 10400 4169 10369
4168 10350 4159 10344
TIME...MOT...LOC 2229Z 233DEG 14KT 4150 10381
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MoseSpecial weather statement, Jun 14, 4:52 PM MDT, 1 hour before
Special Weather Statement National Weather Service Cheyenne WY 452 PM MDT Fri Jun 14 2024 NEZ021-055-142315- Cheyenne NE-Morrill NE- 452 PM MDT Fri Jun 14 2024 ...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHEYENNE AND SOUTHEASTERN MORRILL COUNTIES THROUGH 515 PM MDT... At 451 PM MDT, Doppler radar was tracking a strong thunderstorm over Gurley, or 15 miles north of Sidney, moving northeast at 25 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Dalton and Gurley. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for the Panhandle of Nebraska. && LAT...LON 4130 10293 4135 10303 4156 10287 4145 10266 TIME...MOT...LOC 2251Z 219DEG 21KT 4136 10295 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Mose
Local storm report, Jun 14, 5:25 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
525 PM MDT Fri Jun 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM Flash Flood Gurley 41.32N 102.97W
06/14/2024 Cheyenne NE Fire Dept/Rescue
Flash flooding reported by fire department
member. All draws around Gurley are flooded
and over banks. Still rain heavily. Fire
department starting to flag roads that are
flooded.
&&
GCCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:56 AM MDT | Special Weather Statement | CYS | Kimball | 34 min |
| Jun 14, 12:11 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 34 min |
| Jun 14, 1:11 PM MDT | Special Weather Statement | CYS | Cheyenne | 34 min |
| Jun 14, 2:15 PM MDT | Special Weather Statement | CYS | Cheyenne | 30 min |
| Jun 14, 2:35 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 18 min |
| Jun 14, 2:39 PM MDT | Special Weather Statement | CYS | Sioux | 36 min |
| Jun 14, 2:50 PM MDT | Special Weather Statement | CYS | Sioux | 40 min |
| Jun 14, 2:55 PM MDT | Special Weather Statement | CYS | Banner | 35 min |
| Jun 14, 3:12 PM MDT | Special Weather Statement | CYS | Cheyenne | 33 min |
| Jun 14, 3:18 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 27 min |
| Jun 14, 3:22 PM MDT | Special Weather Statement | CYS | Sioux | 23 min |
| Jun 14, 3:34 PM MDT | Special Weather Statement | CYS | Banner | 26 min |
| Jun 14, 3:39 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 51 min |
| Jun 14, 3:56 PM MDT | Special Weather Statement | CYS | Banner | 34 min |
| Jun 14, 4:24 PM MDT | Special Weather Statement | CYS | Morrill | 36 min |
| Jun 14, 4:30 PM MDT | Special Weather Statement | CYS | Banner | 30 min |
| Jun 14, 4:40 PM MDT | Flash Flood Warning | CYS | Cheyenne | 4 hr |
| Jun 14, 4:52 PM MDT | Special Weather Statement | CYS | Cheyenne | 23 min |
Nearby
Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.